# SDR CA050831008

- Difficulty date: August 30, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A TRAINING FLIGHT, ENGINE POWER WAS COMMANDED TO IDLE RESULTING IN A LOW FUEL PRESSURE WARNING AND AN UNCOMMANDED ENGINE SHUT DOWN.  AN IN-FLIGHT RE-LIGHT WAS SUCCESSFULLY ACCOMPLISHED AND THE REMAINDER OF THE FLIGHT CARRIED OUT WITHOUT FURTHER INCIDENT.  SUBSEQUENT TROUBLESHOOTING WAS UNABLE TO REPRODUCE THE PROBLEM AND THE ENGINE CONTROLS RIGGING WAS DETERMINED TO HAVE BEEN WITHIN DEFINED LIMITS.  THE HYDROMECHANICAL FUEL CONTROL WAS SUBSEQUENTLY REPLACED.  P&WC WILL MONITOR INVESTIGATION OF THE FUEL CONTROL AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
